# SDR SWAA2024011528420

- Difficulty date: December 6, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT MAIN WHEEL WELL LBL  40 AND WL 168. 2023-758127<[01] TOOL USED; CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE P/N: 91847; S/N: AE-409315; DUE DATE: 08-JUN-24.;[04] TOOL USED SCALE P/N: SPX621; S/N: 8340225491; DUE DATE: 15-AUG-24.;[05] TOOL USED HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22-JAN-24.;[06] TOOL USED: ULTRASONIC EQUIPMENT. P/N: GEIT1480179. S/N: GOPLS15100158. DUE DATE: 25-SEP-24.;[07] REPAIRED VAPOR BARRIER LOCATED AT MAIN WHEEL WELL LBL 40 AND WL 168. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED VAPOR BARRIER LOCATED AT MAIN WHEEL WELL LBL 40 AND WL 168. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
